# SDR SWAA2023062752378

- Difficulty date: May 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER FIXED T/E SHELF PANEL BULB SEAL BRACKET CRACKED ABOVE AFT ENGINE PYLON FAIRING (AREA MARKED)<[01] REMOVED BULB SEAL BRACKET PER SRM 51-40-02.;[02] INSTALLED NEW L/H WING T/E SHELF PANEL BULB SEAL BRACKET (115A2953-1) ABOVE AFT ENGINE PYLON FAIRING IAW SRM 51-40-02.;[03] VERIFIED. INSTALLED NEW L/H WING T/E SHELF PANEL BULB SEAL BRACKET (115A2953-1) ABOVE AFT ENGINE PYLON FAIRING IAW SRM 51-40-02.;[04] R/R BRACKET IAW SRM 51-40-02.;[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
